Open Access
2015 A short proof of Burnside's formula for the Gamma function
Constantin P. Niculescu, Florin Popovici
Banach J. Math. Anal. 9(2): 196-200 (2015). DOI: 10.15352/bjma/09-2-14


We present simple proofs for Burnside's asymptotic formula and for its extension to positive real numbers.


Download Citation

Constantin P. Niculescu. Florin Popovici. "A short proof of Burnside's formula for the Gamma function." Banach J. Math. Anal. 9 (2) 196 - 200, 2015.


Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1312.33009
MathSciNet: MR3296114
Digital Object Identifier: 10.15352/bjma/09-2-14

Primary: 33B15
Secondary: 26B25 , 41A30

Keywords: Burnside's asymptotic formula , Gamma function , log-convex function

Rights: Copyright © 2015 Tusi Mathematical Research Group

Vol.9 • No. 2 • 2015
Back to Top